2025年04月05日 星期六 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
具变号系数的时滞微分方程的渐近性
曾志刚,廖晓昕
[1]湖北师范学院数学系,湖北黄石435002 [2]华中科技大学控制科学与工程系,武汉430074
Asymptotic behavior of delay differential equation with oscillatory coefficients
曾志刚,廖晓昕
[1]湖北师范学院数学系,湖北黄石435002 [2]华中科技大学控制科学与工程系,武汉430074
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 研究了一类具有变号系数的时滞微分方程的渐近性,这类时滞微分方程不满足Yorke等提出的3/2稳定定理的条件。利用积分区域划分等分析技巧,得到了这类时滞微分方程解收敛于零的充分条件,最后举例说明结论的有效性。
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:This paper considers the asymptotic behavior of delay differential equation with oscillatory coefficients,and the equation does not satisfy Yorke's 3/2 stability theorems. By analytic technique including decomposition of domain of integration, a sufficient condition of convergence of solutions of delay differential equation is obtained. A example is also worked out which demonstrate the effectiveness of the proposed result.
收稿日期: 2002-04-25     
引用本文:   
曾志刚,廖晓昕. 具变号系数的时滞微分方程的渐近性[J]. , 2002, 41(4): 0-0.
曾志刚,廖晓昕. Asymptotic behavior of delay differential equation with oscillatory coefficients. , 2002, 41(4): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y2002/V41/I4/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn